GLOBAL STABILITY AND BOUNDEDNESS OF SOLUTIONS TO DIFFERENTIAL EQUATIONS OF THIRD ORDER WITH MULTIPLE DELAYS


TUNÇ C.

DYNAMIC SYSTEMS AND APPLICATIONS, vol.24, no.4, pp.467-478, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 4
  • Publication Date: 2015
  • Title of Journal : DYNAMIC SYSTEMS AND APPLICATIONS
  • Page Numbers: pp.467-478

Abstract

In this paper, the author gives certain sufficient conditions for the global asymptotic stability and boundedness of solutions to a class of functional differential equations of third order with multiple delays. The technique of proofs involve defining an appropriate Lyapunov-Krasovskii functional and applying LaSalle's invariance principle. An example is discussed to illustrate the efficiency of the obtained results. Our results complement and improve some related ones in the literature.

In this paper, the author gives certain sufficient conditions for the global asymptotic stability and boundedness of solutions to a class of functional differential equations of third order with multiple delays. The technique of proofs involve defining an appropriate Lyapunov-Krasovskii functional and applying LaSalle's invariance principle. An example is discussed to illustrate the efficiency of the obtained results. Our results complement and improve some related ones in the literature.